Gerd and antidepressants

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

phixgrrrl
Regular Member


Date Joined May 2005
Total Posts : 252
   Posted 9/15/2007 2:04 AM (GMT -6)   
I am taking med for depression (prozac, xanax) and read that antidepressants can cause the esphogeal muscle at the end to weaken. Is this common? I've been on them for 16 years.

phixgrrrl
Regular Member


Date Joined May 2005
Total Posts : 252
   Posted 9/16/2007 4:29 PM (GMT -6)   
Wow...hope I'm not the only one w/depression here. Would be hard to believe.

hopeisreal
Regular Member


Date Joined Sep 2007
Total Posts : 345
   Posted 9/17/2007 11:21 AM (GMT -6)   
I don't know if that's true---but, that is very interesting..... right now, I am in the process of trying to figure out some issues with my anxiety AND my GI..........interesting how the two are connected! I hope someone answers for you--
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 17, 2018 8:09 AM (GMT -6)
There are a total of 2,993,622 posts in 328,063 threads.
View Active Threads


Who's Online
This forum has 161238 registered members. Please welcome our newest member, csorthofeet.
274 Guest(s), 10 Registered Member(s) are currently online.  Details
JayMot, Kent M., Gunner59, LymePie, Rinzler, Domino95, popocoy, KitKat880, kit49, iPoop